MathSciNet Relay Station
MathSciNet bibliographic data
MR2517770 35K55 (35K15 35K65)
Andrews, Ben; Clutterbuck, Julie Lipschitz bounds for solutions of quasilinear parabolic equations in one space variable. J. Differential Equations 246 (2009), no. 11, 4268–4283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement